# SDR SWAA2024010234019

- Difficulty date: December 20, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE LOCATED AT LEVEL ORSS 295 OF TRAILING EDGE AT RT WING 2023-748636<[01] REPLACED CORRUGATED PLATE LOCATED AT LEVEL ORSS 295 OF TRAILING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9 DWG 115A3712 REV A;[02] REPLACED CORRUGATED PLATE LOCATED AT LEVEL ORSS 295 OF TRAILING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9 DWG 115A3712 REV A
